# SDR SWAA2023060144698

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H SHEAR WEB BS 986 RBL 42-44 WL 208.<[01] SRM 53-70-51-1A-1 IS APPLICABLE ALLOWABLE DAMAGE; UPDATED TABLE;[02] REMOVED 2 EA FASTENERS IN R/H SHEAR WEB STA 986; RBL 42-44; WL 208 PER SRM 51-40-02-0G-0.;[03] REMOVED CORROSION ON R/H SHEAR WEB STA 986; RBL 42-44; WL 208 PER SRM 51-10-02-0G-0. AREA BLENDED IS 1.8' BY 1'.;[04] VERIFIED CORRECTIVE ACTIVE 1 AND 3.;[05] COMPLETED STEP 1.;[06] FOUND R/H SHEAR WEB STA 986; RBL 42-44; WL 208 TO BE OUT OF LIMITS DUE TO NO LIMITS PER SRM 53-70-51-1A-1.;[07] CHANGED REMAINING THICKNESS BLOCK.;[08] CHANGED REMAINING THICKNESS BLOCK;[09] VERIFIED CORRECTIVE ACTION 6 AND MEASUREMENT TABLE.;[10] ACCOMPLISHED UT THICKNESS MEASUREMENT IAW 737 NDTM PART 4 CHAPTER 51-00-00 PROCEDURE 2. SEE ATTACHED GRID.  STEPS 2-4 COMPLETED.;[11] EQUIPMENT USED FOR UT THICKNESS MEASUREMENT: EPOCH 650 ID: ATS2342 CAL DUE: 07/2023;[12] COMPLETED REPAIR TYPE;[13] 2 EA FASTENERS WERE INSTALLED ON CUSTOMER CARD# TTG8Q00KT9X5.;[14] VERIFIED STEPS 1;2;3 ;4 COMPLETE.;[15] VERIFIED ALL STEPS 1;2;3;4 COMPLETE; AND ALL CORRECTION ACTIONS CARD COMPLETE.
